• Home
  • Exhibitor Event Registration - Columbus Day 10/14/2019

Exhibitor Event Registration - Columbus Day 10/14/2019

  • 14 Oct 2019
  • 7:30 AM - 3:00 PM
  • Puritan Backroom

Registration

  • Includes exhibit space and lunch for 2 people.
  • This registration is reserved for NHSHP Partners.

Register

This event is for registration of exhibitors looking to support

NHSHP's Columbus Day Program


NHSHP W9 2019


Please contact us with additional questions. We look forward to seeing you at this event!


Future opportunities to exhibit:


Cabin Fever 2019 - North Conway March 13 - 15

Friday Night Vendor Reception with Guests

Save the Date


Partnership Opportunity - Get your logo on the NHSHP Website; special vendor privileges at our events - one on one access with hospital directors, priority space selection, etc.

Ask NHSHP Board of Directors about how to partner with us for 2020!


AGENDA

7:30 – 8:00 am

Registration and Continental Breakfast

8:00 – 8:15 am

Welcome

8:15 – 9:15 am

(60 min)

Treatment of Pain Management and Opioid Use Disorder Continuum

Powen Hsu, MD – New Era Medicine/Fusion 

Jenn Rioux, APRN/CEO Fusion

9:15 – 10:15 am

(60 min)

Advocacy: influencing laws, regulations, and accreditation

David Chen, RPh, MBA

Senior Director, Section of Pharmacy Practice Leaders - ASHP

10:15  - 10:45 am

Break and Networking

10:45 – 11:45 am

(60 min)

Drug Diversion and the Law: For Pharmacist and Pharmacy Technicians
Lauren Boc, PharmD, BCPS

Medication Safety Officer - Exeter Hospital

11:45 – 1:00 pm

Lunch

1:00 – 2:00 pm

(60 min)

Reversal Strategies for Direct Oral Anticoagulants

Melanie McGuire, PharmD, BCCCP

Clinical Pharmacist – Wentworth Douglass Hospital

2:00 – 3:00pm

(60 min)

Do you have any allergies to medications? Protecting Patients from Drug-Allergy Errors

Elizabeth Wade, PharmD, BCPS, FASHP

Medication Safety Officer – Concord Hospital

3:00pm

Wrap-Up & Closing Remarks

New Hampshire Society of Health System Pharmacists


Powered by Wild Apricot Membership Software